Filtros : "Journal of Data Science" "2012" Removido: "CANCHO, VICENTE GARIBAY" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Data Science. Unidade: ICMC

    Assuntos: INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCHI, Vitor A. A. e ROJAS, Francisco A. R. e LOUZADA, Francisco. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, v. 10, n. 4, p. 711-722, 2012Tradução . . Disponível em: http://www.jds-online.com/volume-10-number-4-october-2012. Acesso em: 29 nov. 2025.
    • APA

      Marchi, V. A. A., Rojas, F. A. R., & Louzada, F. (2012). The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data. Journal of Data Science, 10( 4), 711-722. Recuperado de http://www.jds-online.com/volume-10-number-4-october-2012
    • NLM

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
    • Vancouver

      Marchi VAA, Rojas FAR, Louzada F. The chi-plot and its asymptotic confidence interval for analyzing bivariate dependence: an application to the average intelligence and atheism rates across nations data [Internet]. Journal of Data Science. 2012 ; 10( 4): 711-722.[citado 2025 nov. 29 ] Available from: http://www.jds-online.com/volume-10-number-4-october-2012
  • Fonte: Journal of Data Science. Unidade: ESALQ

    Assuntos: DISTRIBUIÇÕES (PROBABILIDADE), VEROSSIMILHANÇA, MODELOS LINEARES GENERALIZADOS

    PrivadoAcesso à fonteAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss Moutinho e PESCIM, Rodrigo Rossetto e ORTEGA, Edwin Moises Marcos. The Kumaraswamy generalized half-normal distribution for skewed positive data. Journal of Data Science, v. 10, p. 195-224, 2012Tradução . . Disponível em: https://doi.org/10.6339/JDS.2012.10(2).1010. Acesso em: 29 nov. 2025.
    • APA

      Cordeiro, G. M., Pescim, R. R., & Ortega, E. M. M. (2012). The Kumaraswamy generalized half-normal distribution for skewed positive data. Journal of Data Science, 10, 195-224. doi:10.6339/JDS.2012.10(2).1010
    • NLM

      Cordeiro GM, Pescim RR, Ortega EMM. The Kumaraswamy generalized half-normal distribution for skewed positive data [Internet]. Journal of Data Science. 2012 ; 10 195-224.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.2012.10(2).1010
    • Vancouver

      Cordeiro GM, Pescim RR, Ortega EMM. The Kumaraswamy generalized half-normal distribution for skewed positive data [Internet]. Journal of Data Science. 2012 ; 10 195-224.[citado 2025 nov. 29 ] Available from: https://doi.org/10.6339/JDS.2012.10(2).1010

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025